MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI METAL OUTER SHEATH

KARL STORZ SE & CO. KG ROBI METAL OUTER SHEATH
Model Number 38700
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufactures internal number is (b)(4).Investigation is on-going.Product will not be returned.Product is in mozambique.Ifu im-000004 v11.0(01-2019) bipolar instruments and take-apart bipolar instruments warns to check the bipolar cord for cuts,crimps or burns and to inspect all bipolar instruments prior to and after each procedure for visiable signs of damage.
 
Event or Problem Description
It was reported that there was an issue with the product 38700 robi metal outer sheath.According to the information received the doctor stated that at the beginning of the procedure the instruments melted and burned when they were used with the older equipment.There was no patient/usert harm/injury reported.
 
Additional Manufacturer Narrative
Per the manufactures investigation findings: since the item was not sent in for examination, the extent of the damage cannot be precisely defined.Likewise, it is not known with which other articles the socket was used, whether the correct combination was mounted.Based on these findings, a user error must be assumed.The manufactures internal number is (b)(4).
 
Additional Manufacturer Narrative
The reported device was returned for evaluation.The evaluation found no problem with the reported device.This complaint will continue to be tracked and trended.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ROBI METAL OUTER SHEATH
Common Device Name
ROBI METAL OUTER SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave.
el segundo, CA 90245
4242188247
MDR Report Key17262399
Report Number9610617-2023-00149
Device Sequence Number12487211
Product Code GEI
UDI-Device Identifier04048551325209
UDI-Public4048551325209
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38700
Device Catalogue Number38700
Device Lot NumberZN01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer06/06/2023
12/26/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date08/18/2023
04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
38710MW; 38710MW
Patient SexFemale